# SDR P5CA9600387

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Torn
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR AT TRAILING EDGE OF NR 4 ENGINE INBOARD CORE COWL OUTER SKIN.  REPAIRED PER BOEING SRM 51-10-01, 51-30-02 AND 51-10-02.
